# SDR UALA2013060303827

- Difficulty date: June 2, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,182 hours, 15,734 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 089817223
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AFT FUEL BOOST PUMP EICAS, FLT DIVERTED.  REPLACED  BOOST PUMP MOTOR IMPELLER IAW MM, OPS CHECKED OK.
